# SDR 96UAL901003

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S9191
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EEL INOPERATIVE AT ROWS 19 AND 20.  *S/D*  FLEX JUMPER OPEN.  REPLACED JUMPER.
